Stochastic bilinear equations with fractional Gaussian noise in Hilbert space

J. Šnupárková

Acta Universitatis Carolinae. Mathematica et Physica (2010)

  • Volume: 051, Issue: 2, page 49-67
  • ISSN: 0001-7140

How to cite

top

Šnupárková, J.. "Stochastic bilinear equations with fractional Gaussian noise in Hilbert space." Acta Universitatis Carolinae. Mathematica et Physica 051.2 (2010): 49-67. <http://eudml.org/doc/261124>.

@article{Šnupárková2010,
author = {Šnupárková, J.},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
keywords = {fractional Brownian motion; stochastic differential equations in Hilbert space},
language = {eng},
number = {2},
pages = {49-67},
publisher = {Charles University in Prague},
title = {Stochastic bilinear equations with fractional Gaussian noise in Hilbert space},
url = {http://eudml.org/doc/261124},
volume = {051},
year = {2010},
}

TY - JOUR
AU - Šnupárková, J.
TI - Stochastic bilinear equations with fractional Gaussian noise in Hilbert space
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 2010
PB - Charles University in Prague
VL - 051
IS - 2
SP - 49
EP - 67
LA - eng
KW - fractional Brownian motion; stochastic differential equations in Hilbert space
UR - http://eudml.org/doc/261124
ER -

NotesEmbed ?

top

You must be logged in to post comments.